# SDR 29GA2016012300001

- Difficulty date: January 22, 2016
- Submitted: January 23, 2016
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 32,368 hours, 36,113 cycles
- Engine: Ge CT7TP*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY FAINT BURNING PLASTIC ODOR DETECTED, INTERMITENTLY IN AIR LESS THAN 25 MILES AWAY FROM DESTINATION. ODOR BECAME CONTINUOUS & WORSE DURING ENGINE SHUTDOWN PROCEDURE.   PERFORMED VISUAL INSPECTION BEHIND ELECTRICAL PANELS, AVIONIC RACK, FLOOR BOARDS AND CIRCUIT BREAKERS, NO DEFECT NOTED, PERFORMED A POWER RUN , NO DEFECT NOTED, IAW AMM 72-00-00.
